# SDR ARWA9611002

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20709620101
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR INDICATES 1.5 BY 4 CLUTTER DURING LEVEL FLT, BOTH CAPT AND F/O SCOPES.  RETURNED TO SJU WITHOUT INCIDENT.  SWAPPED RADAR R/T'S, REMOVED AND REPLACED CAPT'S SCOPE.  BOTH SYSTEMS CHECKED GOOD ON THE GROUND PER MM 34-41-1.
